# SDR 14361216052

- Difficulty date: December 16, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N436QS
- Make and model: Gulstm GIV
- Aircraft serial: 1436
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Valve
- Part number: 51051
- Part serial: DCL224
- Condition: Failed
- Location: Nlg Steering
- Part time: 4,427 hours, 2,167 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE STEERING FAILED ON LANDING.
